[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 171-180 Back to browse issues page
The Rate of Rényi Entropy for Irreducible Markov Chains
Einollah Pasha , Leila Golshani * , Hossein Yari Gholam
, leila_golshani@yahoo.com
Abstract:   (1199 Views)

In this paper, we obtain the Rényi entropy rate for irreducible-aperiodic Markov chains with countable state space, using the theory of countable nonnegative matrices. We also obtain the bound for the rate of Rényi entropy of an irreducible Markov chain. Finally, we show that the bound for the Rényi entropy rate is the Shannon entropy rate.

Keywords: Rényi entropy rate, Shannon entropy rate, Rényi entropy, countable nonnegative matrices
Full-Text [PDF 219 kb]   (192 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pasha E, Golshani L, Yari H. The Rate of Rényi Entropy for Irreducible Markov Chains . JSRI. 2009; 5 (2) :171-180
URL: http://jsri.srtc.ac.ir/article-1-117-en.html


Volume 5, Issue 2 (3-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3658